# SDR SWAA981580

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NR 1 GEN LOW OIL PRESSURE LIGHT ILLUMINATED DURING TAKEOFF.  DISCONNECTED NR 1 CSD.  APU FIRE DETECTION SYSTEM INOP.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 CSD ASSYS PER BOEING MM.  RAN ENGINE OPS CK'D OK AND CHANGE IN LINE FILTER LEAK CK'D OK.
